# SDR WVER201702122473

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 11,256 hours, 8,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 11,256 hours, 8,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT RBL 12.0 IS CRACKED. REPAIRED COCKPIT FLOORBEAM AT RBL12.0 IAW REO 670-53-11-896 REV -- DATED 2015-03-17.
